# SDR USAA2014050600002

- Difficulty date: April 26, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 31,529 hours, 7,764 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N40041
- Part serial: 00227H5432
- Condition: Delaminated
- Location: Cockpit
- Part time: 31,529 hours, 7,764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK FLIGHT COMPARTMENT L3 WINDOW IS DELAMINATED AT FWD LOWER CORNER & DISCOLORED AROUND OUTER EDGE.  REPLACED L3 WINDOW IAW AMM 56-11-10-424.
